Bounding the Čebyšev function for a differentiable function whose derivative is h or λ-convex in absolute value and applications

[img]
1243-4571-1-PB.pdf - Published Version (210kB)
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Bounding the Čebyšev function for a differentiable function whose derivative is h or λ-convex in absolute value and applications. Le Matematiche, 71 (1). 173 - 202. ISSN 2037-5298

Item type Article
URI https://vuir.vu.edu.au/id/eprint/33236
Official URL https://www.dmi.unict.it/ojs/index.php/lematematic...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hilbert spaces; spectral represenation theory; lambda; h-convex functions; λ-convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login